# SDR AALA202205310815

- Difficulty date: May 27, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N938NN
- Make and model: Boeing 737
- Aircraft serial: 33490
- Aircraft time: 25,872 hours, 10,911 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY DOOR IS HARD TO OPEN AND CLOSE. ADJUSTED LEFT AFT LAVATORY DOOR PER AMM 52-00-00.
